Rozadin Plus Aceclofenac 100 mg,
Paracetamol 500 mg.
Rozadin Plus TAB
Rozadin Plus from Hi-Tec contains Aceclofenac + Paracetamol
*All the prices in INR
You will hear from us only if the bid amount matches the minimum threshold and intended usage match our vision. You can resubmit another bid.